# SDR QXEA2017032100144

- Difficulty date: March 7, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANCHOR NUT PANEL 522AT. REPLACED GANG CHANNEL ASSY AT MARKED LOCATION WITH NEW GANG CHANNEL (BROKEN A-NUT WAS AN OLD GANG CHANNEL) REF SRM 51-42-05.
